Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

75 Publications


2019 | Journal Article | IST-REx-ID: 6843 | OA
Gehér, György Pál, et al. “On Isometric Embeddings of Wasserstein Spaces – the Discrete Case.” Journal of Mathematical Analysis and Applications, vol. 480, no. 2, 123435, Elsevier, 2019, doi:10.1016/j.jmaa.2019.123435.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7035 | OA
Geher, Gyorgy Pal, et al. “Dirac Masses and Isometric Rigidity.” Kyoto RIMS Kôkyûroku, vol. 2125, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
View | Download Submitted Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 405 | OA
Virosztek, Daniel. “Jointly Convex Quantum Jensen Divergences.” Linear Algebra and Its Applications, vol. 576, Elsevier, 2019, pp. 67–78, doi:10.1016/j.laa.2018.03.002.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki, Oskari H., et al. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields, vol. 173, no. 1–2, Springer, 2019, pp. 293–373, doi:10.1007/s00440-018-0835-z.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 284 | OA
Virosztek, Daniel. “Maps on Probability Measures Preserving Certain Distances - a Survey and Some New Results.” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, Bolyai Institute, 2018, pp. 65–80, doi:10.14232/actasm-018-753-y.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, Dan, et al. “The Free Boundary Schur Process and Applications I.” Annales Henri Poincare, vol. 19, no. 12, Fakultät für Mathematik Universität Wien, 2018, pp. 3663–742, doi:10.1007/s00023-018-0723-1.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
Erdös, László, and Peter Mühlbacher. “Bounds on the Norm of Wigner-Type Random Matrices.” Random Matrices: Theory and Applications, 1950009, World Scientific Publishing, 2018, doi:10.1142/s2010326319500096.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, et al. “The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps.” ArXiv, 1804.07752.
View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields, vol. 171, no. 1–2, 543–616, Springer, 2018, doi:10.1007/s00440-017-0787-8.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, ALEA, 2018, pp. 1311–34, doi:10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018, doi:10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös, László, and Dominik J. Schröder. “Fluctuations of Rectangular Young Diagrams of Interlacing Wigner Eigenvalues.” International Mathematics Research Notices, vol. 2018, no. 10, Oxford University Press, 2018, pp. 3255–98, doi:10.1093/imrn/rnw330.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki, Oskari H., et al. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics, vol. 70, no. 9, Wiley-Blackwell, 2017, pp. 1672–705, doi:10.1002/cpa.21639.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Bao, Zhigang, et al. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics, vol. 319, Academic Press, 2017, pp. 251–91, doi:10.1016/j.aim.2017.08.028.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade, Paul, et al. “Universality for a Class of Random Band Matrices.” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, International Press, 2017, pp. 739–800, doi:10.4310/ATMP.2017.v21.n3.a5.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability, vol. 22, 63, Institute of Mathematical Statistics, 2017, doi:10.1214/17-ECP97.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös, László, and Horng Yau. A Dynamical Approach to Random Matrix Theory. Vol. 28, American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, Institute of Mathematical Statistics, 2017, pp. 1606–56, doi:10.1214/16-AIHP765.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications